MathSciNet Relay Station
MathSciNet bibliographic data
MR1443548 (98h:57034) 57N10 (57M25)
Lackenby, Marc Dehn surgery on knots in $3$-manifolds. J. Amer. Math. Soc. 10 (1997), no. 4, 835–864.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement